Jump to content
CrazyBoards.org

Which medication is the cause of my weight gain?


Recommended Posts

In the past month I have gained 8lbs. I want to eat even when I feel full. Please help. What is causing this? These are my meds:

Abilify (15mg)

Lamictal (200mg)

Topamax (150mg)

Lyrica (100mg)

Klonopin (1.5mg)

Adderall XR (30mg)

Adderall, not XR (30mg)

Link to comment
Share on other sites

Possible Meds:

Abilify (low risk: 3%)

Lamictal (found it in PI sheet)

Lyrica (listed as a side effect on their site)

Klonopin (listed as uncommon side effect)

I couldn't find weight gain in the PI sheet for Topamax. Seeing this list, it's going to be a problem finding out which med is causing the problem.

Link to comment
Share on other sites

How long have you been taking each of those medications?

Of that list, Lyrica seems like the most probable culprit, but, really, for all I know you've been taking Lyrica for 2 years and the others for 2 days; no way of knowing.

What else changed in the past month or two of your life? Are you living in a different situation?

Has the type of food that you eat changed in the last several months?

What season is it where you are?

Link to comment
Share on other sites

Thank you. Here is some more information:

Starting a month ago, my Topamax dose went from 100mg to 150mg. My Klonopin dose went from 0.5 to 1.5. Lyrica, I have been taking for about a year; during this year I've gained about 3 lbs. The other medications (Abilify, Topamax, Lamictal, Adderall) I have been taking since 2004 with no weight gain.

My living situation and lifestyle are the same. The type of food I eat is the same.

Link to comment
Share on other sites

topa usually has weight loss as a side effect. klonopin sounds like your most likely culprit. talk to your doctor before making any changes, of course. also, well, sometimes a little weight gain is worth it if the med is helping. consider that in your talk with your doctor.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...